# SDR JGVR20201123002

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N311QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800196
- Aircraft time: 11,355 hours, 7,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT OF CORROSION ON LT WING INBOARD FWD, JUST BEHIND LEADING EDGE.  NOTED DURING 57-00-00-2101-LT FOUND 48 ADDITIONAL CORROSION AREAS AFTER FWD DRAG ANGLE REMOVAL AND CLEAN-UP.  5 HI-LOC'S ON LT WING UPPER WHERE FWD AND MIDDLE DRAG ANGLES WERE REMOVED REQUIRE REPLACEMENT DUE TO PITTING ON FASTENERS HEADS.  MECHANICALLY REMOVED CORROSION LOCATED ON OUTBOARD EDGE OF LT WING UPPER FWD DRAG ANGLE AND ADDITIONAL CORROSION LOCATED UNDERNEATH FWD AND MIDDLE DRAG ANGLES.  PROTECTED BARE METAL WHERE CORROSION DEPTHS DID NOT EXCEED C680 SRM 51-70-02 LIMITATIONS.  REPAIRED BLENDED AREAS ON LT WING INBOARD UPPER SKIN NEXT TO FORWARD DRAG ANGLES, PER TEXTRON FIELD REPAIR, FR-680-0196-8574 REV A.  TITLED: FIELD REPAIR-CORROSION DAMAGE, WING, UPPER SKINS, LT WS 37, DATED: 11/17/2020.
